# SDR DXTA200501042

- Difficulty date: October 28, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N662QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605262
- Aircraft time: 3,549 hours, 2,742 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fork
- Condition: Maladjustment
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A -GEAR UNLOCK- LIGHT REMAINED ON AFTER TAKEOFF WITH THE GEAR IN THE -UP POSITION-, THE -HYD PRESS- LIGHT REMAINED ON AS WELL.  REMOVED NLG STRUT PISTON ASSY.  FOUND MEASUREMENT BETWEEN FORK AND BEARING ORIFICE ASSY TO BE AT 16 .0 IN.  RETORQUED BEARING AND ORIFICE ASSY TO ACHIEVE A MEASUREMENT OF 15.94 IN. (15.9375) BETWEEN FORK AND BEARING ORIFICE.  REINSTALLED NLG STRUT PISTON ASSY.  GEAR SWING GOOD.  NO FAULTS FOUND.
